MathSciNet Relay Station
MathSciNet bibliographic data
MR1272770 58F05 (17B66 22E60)
Alekseev, A. Yu.; Malkin, A. Z. Symplectic structures associated to Lie-Poisson groups. Comm. Math. Phys. 162 (1994), no. 1, 147–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement